# SDR AALA202208245711

- Difficulty date: August 14, 2022
- Submitted: August 24, 2022
- Operation: Air carrier
- Aircraft: N849NN
- Make and model: Boeing 737
- Aircraft serial: 33213
- Aircraft time: 36,547 hours, 14,878 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Condition: Cracked
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LEFT BAFFLE CRACKED AT 500C TO 500D AND LEFT BUTT LINE 21. REMOVED AND REPLACED BAFFLE PER SRM 51-40-02.
